MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, L

STRYKER LEIBINGER FREIBURG PEEK CUSTOMIZED CRANIAL IMPLANT, L
Catalog Number 78-40030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735)
Date of Event 03/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text : not available.
 
Event or Problem Description
It was reported there was a revision surgery performed to revise the implant due to patient presenting with a wound dehiscence.
 
Additional Manufacturer Narrative
Update: h6 the device history records for the reported catalog and lot number, indicate that one unit was manufactured to specification.A proper sterilization was followed and fitting issue was not reported.The case was presented to stryker's medical expert and he stated if the implant fit well, it did not cause dehiscence.Therefore, the device did not cause or contribute to the event.There is no indication of an incorrectly working device or manufacturing-related issue.
 
Event or Problem Description

Brand Name
PEEK CUSTOMIZED CRANIAL IMPLANT, L
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19082144
Report Number0008010177-2024-00026
Device Sequence Number20738295
Product Code GWO
UDI-Device Identifier07613327129298
UDI-Public07613327129298
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number78-40030
Device Lot Number2304251007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown